# SDR 97ZZZX2707

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Thrust Plate
- Part number: 23009630
- Condition: Worn
- Location: Nr 8 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS GENERATING METAL.  FOUND THE BEARING CLAMPING SURFACE OF THE THRUST PLATE WORN DUE TO SPINNING OF THE NR 8 BEARING OUTER RACE.  FRETTING ON THE OPPOSITE SIDE OF THE THRUST PLATE INDICATED THERE MAY HAVE BEEN INSUFFICIENT TORQUE ON THE NR 8 BEARING SUMP NUT.
